The Michigan Mathematical Journal

On matrices of trace zeros.

A. A. Albert and Benjamin Muckenhoupt

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 4, Issue 1 (1957), 1-3.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028990168

Mathematical Reviews number (MathSciNet)
MR0083961

Zentralblatt MATH identifier
0077.24304

Digital Object Identifier
doi:10.1307/mmj/1028990168

Subjects
Primary: 15.0X

Citation

Albert, A. A.; Muckenhoupt, Benjamin. On matrices of trace zeros. Michigan Math. J. 4 (1957), no. 1, 1--3. doi:10.1307/mmj/1028990168. http://projecteuclid.org/euclid.mmj/1028990168.


Export citation